# SDR CALA9800855

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6547951503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD AFT CORNER CRACKED (3.5).  REMOVED AFT PIT THRESHOLD CORNER AND INSTALLED A NEW CORNER PER SRM 51-30-2.
